Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 607 - 608

Erratum on "Some Symmetry Classifications of Hyperbolic Vector Evolution Equations": J Nonlinear Math. Phys. 12 suppl. 1 (2005), 13­31.

Authors
Stephen C ANCO, Thomas WOLF
Corresponding Author
Stephen C ANCO
Received 15 July 2005, Accepted 30 August 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
607 - 608
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Stephen C ANCO
AU  - Thomas WOLF
PY  - 2005
DA  - 2005/11
TI  - Erratum on "Some Symmetry Classifications of Hyperbolic Vector Evolution Equations": J Nonlinear Math. Phys. 12 suppl. 1 (2005), 13­31.
JO  - Journal of Nonlinear Mathematical Physics
SP  - 607
EP  - 608
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.12
DO  - https://doi.org/10.2991/jnmp.2005.12.4.12
ID  - ANCO2005
ER  -